hi my name tracey
i have a rash all around my breasts it started out to be patchey then continue to be very itchey.
i was taking co-codemole they came while i was taking them .
went to my drs he said it was a sweat rash i said too him could it be the medicene no he said he then gave me a dermitise cream rubbed it on twice a day my rash had not gone but getting really itchy stoped using that till this day my rash is still on my breasts and around my waste ,i dont no what to do please could you advised ,if i go back to the the drs he will only say it is a sweat rash .
Rash over the breasts may be a dermatitis, a fungal infection, or a miliaria (sweat rash).
Itchiness seems to be associated with the three differentials. A fungal infection may be likely here given the location and the associated symptoms. Dermatitis or eczema may present with excoriations and weeping (wet patches) as well as itchiness. Fungal infections show a more well defined border than dermatitis.
You may opt to stop using the cream and observe the rash. Keep the area clean and dry. Use only a mild and bland soap over the area. Use loose clothes of light material. If you sweat a lot, see to it that you change into dry clothes each time. Modify your diet.Take in more fresh vegetables and fruits. Avoid direct exposure to heat. You may opt to observe the symptoms and see if it improves without medications. If preventive measures seem to aggravate the condition, then I suggest you seek consult with you dermatologist for further assessment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.